# SDR ASAA2015050912177

- Difficulty date: May 9, 2015
- Submitted: June 24, 2015
- Operation: Air carrier
- Aircraft: N763AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25100
- Aircraft time: 68,143 hours, 45,245 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Attach Fitting
- Part number: 654532434
- Condition: Cracked
- Location: Rt Mlg Support
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG SUPPORT BEAM ATTACH FITTING IS CRACKED AT FASTENER HOLE.  ACFT GROUNDED. R  & R ATTACH FITTING AND ACCOMPLISHED REPAIRS TO AFT SPAR IAW EA 400, 57EA 15257.  THIS IS A CAT B REPAIR, REQUIRES DETAIL VISUAL INSPECTION AND HFEC AT NEXT C-CHECK OR 4,500 FLT. CYCLES,  REPEAT INTERVAL AT EVERY C-CHECK OR 4,500 FLIGHT CYCLES WHICHEVER COMES FIRST.  REFER TO DTI/EC 400 57DTI-15259.  NOTE: ENTERED INTO AT TASK FOR CAT. B REPAIR.
